# SDR CA131223001

- Difficulty date: December 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE SECOND LEG OF A RETURN FLIGHT, ON DESCENT TO MANTA, ECUADOR, ONE ENGINE FLAMED OUT AND WAS RESTARTED BY THE CREW.  THE SAME ENGINE ONCE AGAIN FLAMED OUT AND WAS RESTARTED.  THE ACFT LANDED AT DESTINATION WITH BOTH ENGINES RUNNING. SENDING A TECH TO TROUBLESHOOT.
